# SDR ASAA2019030828545

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 15,572 hours, 5,095 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING MASTER RECALL, EXTINGUISHES WITH RESET. GROUNDED - YES. ACCOMPLISHED BOTH PZTC BITE REF FIM 21-62 TASK 801. NO ACTIVE FAULTS FOUND. DUE TO HISTORY PERFORMED RAM AIR ACTUATOR TEST 3 TIMES. NO FAULTS LOGGED. PHYSICALLY LOOKED AT THE INLET ACTUATOR AND NO FAULTS ARE SHOWING ON IT. PERFORMED FIM 21-62 TASK 852. SYS CKS NML. CLEARS MEL 21-32B.
